# SDR UALA2013042602939

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,799 hours, 23,710 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Obstructed
- Location: Cockpit Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S AIR OUTLET HAS VERY LOW AIRFLOW.    BLEW OUT DUCTING WITH REVERSE FLOW. REMOVED DEBRIS. AIRFLOW NORMAL.
